Jump to content

Fyi, Smoking


pat57
 Share

Recommended Posts

If you ask your doc what nicotine does to your heart and circulation, you will get a very interesting reply. It constricts blood vessels and increases your heart rate. Which expains why I felt better smoking. I lit up whenever I had symptons. When I quit, I had 3 days of weakness, but My doc said, my body would adjust. I want to tell you- who love the aid that nicotine offers, that is is a false aid. Quit and you will IMPROVE, the reason is that nictione blocks serotonin - some how, and serotoin is a vaso constricker. So don't fall for that lie. One among many that addictions offer. You think you feel better. You do not know how it feels to be metabolically free of nicotine. I was able to reduce my med load, 6 months after quiting.

Link to comment
Share on other sites

Thanks for sharing. And congratulations! That's great that you're feeling better after quitting and even able to reduce your med load!

I was glad to read your info. Someone was joking with me last week and saying that I need to take up smoking. It is good to hear the truth about smoking!

Rachel

Link to comment
Share on other sites

thomas, my opinion is, add st johns wort to compensate for lower serotonin the smokeing causes. Accept the adjustment period. That is- not actually feeling improved for a couple months- and a 3 day period of being worse. Also there are good message boards out there for support and helpful tips and information.

I wish him or her sucess. As to the midodrine- he/she could ask a doc.

Link to comment
Share on other sites

Nictotine is actaully a serotonin reuptake inhibitor, it boosts serotonin, not decreases it. There are studies for nicotine based antidepressants and anti-inflammatories for nicotine's effect on dopamine, acetylcholine and serotonin receptors respectively.

St Johns Wort can have lots of side effects and drug interactions. Do your homework before taking it.

Link to comment
Share on other sites

the nictione blocks the natural addition of serotonin, and attachs its self to the receptors so that your level of serotonin becomes dependent on doseing with nicotine. When you withdrawl the nicotine- serotonin levels fall.

I consider St. Jonhs wort very safe, but a person should always look into such things. So I do appreciate your adding that warning. As to the above. One should not take my word on that either.

Link to comment
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

 Share

×
×
  • Create New...